# SDR UPS02439052

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 1480 B/H LH #4 HOLE CRACK FOUND AT OUTER CHORD SPLICE FTG, RUNNING FWD APPROX 0.030" LONG. (CRACK AT O/B FACE). STR L33 TO L34     LH BS 1480 B/H LH #4 HOLE AT OUTER CHORD SPLICE FTG REAMED TO 0.625 AND BUSHING INSTALLED AS PER SB 747-53A2390 R1 HOLE CRACK FREE CONFIRMED AS PER NTM PT6-51-00-00 FIG 4
